Cilt:69 Sayı:01 (2020)
Permanent URI for this collection
Browse
Browsing Cilt:69 Sayı:01 (2020) by Issue Date
Now showing 1 - 20 of 68
Results Per Page
Sort Options
Item Generalized fuzzy subhyperspaces based on fuzzy points(Ankara Üniversitesi Fen Fakültesi, 2019-06-30) Dehghan, Omid Reza; Norouzi, M.; Other; OtherWe define (∈,∈∨q^{δ})-fuzzy subhyperspaces and (∈,∈∨q_{k}^{δ})-fuzzy subhyperspaces, as a generalization of fuzzy subhyperspaces, (∈,∈∨q)-fuzzy subhyperspaces and (∈,∈∨q_{k})-fuzzy subhyperspaces. In this way, we show that (∈,∈∨q_{k}^{δ})-fuzzy subhyperspaces are the largest family of generalized fuzzy subhyperspaces based on concepts of belongingness and quasi-coincidence. Moreover, we study some properties and investigate the difference of generalized fuzzy subhyperspaces, supported by examples.Item W--line congruences(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Taş, Ferhat; Abdel-Baky, Rashad; Other; OtherBy utilizing the Darboux frames, along with a regular surface whose parametric curves are lines of curvature, we analyzed the normal line congruence which preserves the asymptotic curves between its focal surfaces. This allows deriving systems of partial differential equations through which the problem of determining the director surface and the corresponding normal line congruence could be solved. Moreover, a necessary and sufficient condition that the focal surfaces of the normal line congruence are degenerates into curves is derived. As a result, the middle focal surface of the normal line congruence is presented as a new surface interrogation tool.Item A note on hyperbolic (p,q)-Fibonacci quaternions(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Yağmur, Tülay; Other; OtherIn this paper, we introduce a new quaternion sequence called hyperbolic (p,q)-Fibonacci quaternions. This new quaternion sequence includes hyperbolic Fibonacci, hyperbolic k-Fibonacci, hyperbolic Pell, hyperbolic k-Pell, hyperbolic Jacobsthal, hyperbolic k-Jacobsthal quaternions. We give generating function and Binet formula for these quaternions. We also obtain some identities such as d'Ocagne's, Catalan's and Cassini's identities involving hyperbolic (p,q)-Fibonacci quaternions.Item Lightlike hypersurfaces and lightlike focal sets with respect to Bishop frame in 4-dimensional Minkowski Space E1-4.(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Özdemir, Zehra; Other; OtherIn this article, light-like hypersurfaces that is derived by null Cartan curves will be examined and discussed. The singularities of lightlike hypersurfaces and light-like focal sets are investigated by using the Bishop frame on the Null Cartan curves. We obtain that the types of these singularities and the order of contact between the null Cartan curves are closely related to the Bishop curvatures of the null Cartan curves. Moreover, two examples of light-like hypersurfaces and light-like focal sets are given to illustrate our theoretical results.Item Generalized Hermite-Hadamard type inequalities for products of co-ordinated convex functions(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Budak, Hüseyin; Tunç, Tuba; Other; OtherIn this paper, we think products of two co-ordinated convex functions for the Hermite-Hadamard type inequalities. Using these functions we obtained Hermite-Hadamard type inequalities which are generalizations of some results given in earlier works.Item Confidence regions for bivariate probability density functions using polygonal areas(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Kesemen, Orhan; Özkul, Eda; Ünsal, Ülkü; Other; OtherIn this study, a polygonal approach is suggested to generalize the notion of the condence region of the univariate probability density function for the bivariate probability density function. The equal density approach is used to demonstrate that condence regions can be polygonal shapes. The bisection method is the preferred method in nding the equal density value that reveals the desired condence coecient. Condence regions estimate not only bivariate unimodal probability functions but also bivariate multimodal probability functions. An approach is enhanced to estimate these condence regions for probability density functions which are dened as rectangular, polygonal and innite expanse areas.Item Lie ideals and Jordan triple (α,β)-derivations in rings(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Söğütcü, Emine Koç; Rehman, Nadeem Ur; Other; OtherIn this paper we prove that on a 2-torsion free semiprime ring R every Jordan triple (α,β)-derivation (resp. generalized Jordan triple (α,β)-derivation) on Lie ideal L is an (α,β)-derivation on L (resp. generalized (α,β)-derivation on L)Item On the stability analysis of the time-fractional variable order Klein-Gordon equation and a numerical simulation(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Deniz, Sinan; Other; OtherIn this paper, the Klein - Gordon equation is generalized using the concept of the variational order derivative. We try to construct the Crank-Nicholson scheme for numerical solutions of the modified Klein- Gordon equation. Stability analysis of the Crank-Nicholson scheme is examined and analyzed to prove the proposed method is stable for solving the time-fractional variable order Klein- Gordon equation. A numerical example is also given for illustration.Item Integrability of the distributions of GCR-lightlike submanifolds of (ε)-Sasakian manifolds(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Sağlamer, Ayşe Funda; Çalışkan, Nesrin; Other; OtherWe study GCR-lightlike submanifolds of (ε)-Sasakian manifolds and derived some important structural characteristics equations for further uses. We also obtain some necessary and sufficient conditions for the integrability of various distributions of GCR-lightlike submanifolds of (ε)-Sasakian manifolds.Item Analysis of the Rayleigh wave field due to a tangential load applied on the surface of a coated elastic half-space(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Şahin, Onur; Other; OtherThe paper deals with 3D dynamic response of a coated elastic half space subject to in-plane surface loading. The problem is formulated by a pair of elliptic equations over the interior and a two dimensional singularly perturbed hyperbolic equation expressed in terms of shear wave potentials along the interface. As an example, a point force acting one of the in-plane axis is considered and the integral solution of the normal displacement along the interface is derived through the use of the relation between the wave potentials.Item A Tychonoff theorem for graded ditopological texture spaces(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Ekmekçi, Ramazan; Other; OtherIn this paper, initial and product graded ditopologies are formulated and accordingly it is shown that d f G D i t o p is topological over d f T e x × d f T e x . By means of spectrum idea, (di)compactness in graded ditological texture spaces is defined as a generalization of (di)compactness in ditopological case and its relation with the ditopological case is investigated. Moreover, using graded difilters, two characterizations of dicompactness of graded ditological texture spaces are obtained.Item ERRATUM TO: "NEIGHBORHOOD FOR ANALYTIC FUNCTIONS INVOLVING MODIFIED SIGMOID FUNCTION" [COMMUN. FAC. SCI. UNIV. ANK. SER. A1 MATH. STAT., 68(2) (2019), 2161-2169(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Orhan, Halit; Çağlar, Murat; Other; OtherWe draw attention to some corrections in the section of "Applications of Jack's Lemma" which appear in the above-mentioned paper (see 3). Our results have changed due to the lack of the (1/(τ(s))) factor on the left side of equation (in page 2166, line 24). So, we correct them in the following:Item Further inequalities for the generalized k-g-fractional integrals of functions with bounded variation(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Dragomir, Sever; Other; OtherLet g be a strictly increasing function on (a,b), having a continuous derivative g′ on (a,b). For the Lebesgue integrable function f:(a,b)→C, we define the k-g-left-sided fractional integral of f by S_{k,g,a+}f(x)=∫_{a}^{x}k(g(x)-g(t))g′(t)f(t)dt, x∈(a,b] and the k-g-right-sided fractional integral of f by S_{k,g,b-}f(x)=∫_{x}^{b}k(g(t)-g(x))g′(t)f(t)dt, x∈[a,b), where the kernel k is defined either on (0,∞) or on [0,∞) with complex values and integrable on any finite subinterval. In this paper we establish some new inequalities for the k-g-fractional integrals of functions of bounded variation.Examples for the generalized left- and right-sided Riemann-Liouville fractional integrals of a function f with respect to another function g and a general exponential fractional integral are also provided.Item First order maximally dissipative singular differential operators(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Ismailov, Zameddin; Al, Pembe İpek; Other; OtherIn this paper, using the Calkin-Gorbachuk method, the general form of all maximal dissipative extensions of the minimal operator generated by first order linear multipoint symmetric singular differential-operator expression in the direct sum of Hilbert space of vector-functions has been found. Later on, the structure of spectrum of these extensions is researched. Finally, the results are supported by an application.Item On generalized Cheeger-Gromoll metric and harmonicity(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Zagane, Abderrahim; Djaa, Mustapha; Kada Ben Otmane, Reda; Other; OtherIn this paper, we introduce the Generalized Cheeger-Gromoll metric on the tangent bundle TM, as a natural metric on TM. We establish a necessary and sufficient conditions under which a vector field is harmonic with respect to the Generalized Cheeger-Gromoll metric. We also construct some examples of harmonic vector fields.Item Wijsman asymptotical I_2-statistically equivalent double set sequences of order η(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Ulusu, Uğur; Gülle, Esra; Other; OtherIn this study, we present notions of Wijsman asymptotical I₂-statistically equivalence of order η, Wijsman asymptotical I₂-Cesàro equivalence of order η and Wijsman asymptotical strongly p-I₂-Cesàro equivalence of order η for double set sequences where 0<η≤1. Also, we investigate some properties of these notions and some relationships between them.Item The Gompertz extended generalized exponential distribution: properties and applications(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Eghwerido, J.T.; Adubısı, Obinna Damian; Nzeı, Lawrence; Davıd, Ikwuoche John; Other; OtherIn this article, a new class of distribution in the exponential family of distributions called the Gompertz extended generalized exponential distribution (G-EGE) for life time processes is proposed. The mathematical properties of the G-EGE distribution such as the reliability, hazard rate function, reversed hazard, cumulative. odd functions, quantiles function, kurtosis, skewness and order statistics were derived. The parameter estimates of the G-EGE distribution were estimated using the maximum likelihood estimation method. The efficiency and flexibility of the G-EGE distribution were examined using a simulation study and a real life data application. The results revealed that the G-EGE distribution outperformed some of the existing distributions considered in this study.Item Analysis of joint reliability importance in linear m-consecutive-k,l -out-of-n:F system(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Kan, Cihangir; Özkut, Murat; Other; OtherCombinatorial techniques have an important role to compute the joint reliability importance (JRI) of some coherent systems. We obtain combinatorial formula for calculation of the JRI of two components in a generalized version of consecutive type systems consisting of n linearly ordered components such that system fails if and only if (iff) there are at least m l-overlapping runs of k consecutive failed components (n>= m(k-l)+l,lItem LCN-translation surfaces in affine 3-space(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Karacan, Murat Kemal; Yüksel, Nuran; Tunçer, Yılmaz; Other; OtherIn this paper, we give the classification of the LCN-translation surfaces with zero mean curvature and zero Gaussian curvature in 3-dimensional Affine space.Item Compactness and stability in diframes(Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Korkmaz, Esra; Ertürk, Rıza; Other; OtherThe concept of diframe was introduced as a generalization of ditopological texture spaces. The purpose of this paper is to present the results of a study on the concepts of compactness and stability in the setting of diframes. Further, the bitopological concepts of locally compactness and locally stability are extended to diframes.